Alert archive / Texas / Tornado Warnings in 2008
Tornado Warning 12, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 8, 2008, 8:55 PM CDT for Bell County, Texas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2008, 8:55 PM CDT (01:55 UTC)
- Expired
- Apr 8, 2008, 9:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Bell County, TX
The radar
The Ft Hood radar (KGRK), 56 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 8:48 PM CDT | Tornado Watch | SPC | 2 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.9 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 209 J/kg
- Mixed-layer CIN
- -242 J/kg
- Mixed-layer LCL
- 1167 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KFWD 090156
TORFWD
TXC027-090245-
/O.NEW.KFWD.TO.W.0012.080409T0155Z-080409T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
855 PM CDT TUE APR 8 2008
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN BELL COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 945 PM CDT
* AT 855 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO 19 MILES WEST OF TROY..MOVING EAST AT 20 MPH.
SPOTTERS INDICATE A LOWERING WITH PERSISTENT ROTATION. IF A TORNADO
DEVELOPS...IT WILL BE WRAPPED IN RAIN AND HAIL. GOLF BALL SIZE HAIL
IS ALSO POSSIBLE WITH THIS STORM. TAKE COVER NOW THIS IS A
DANGEROUS STORM.
* THE TORNADO WILL BE NEAR...
TROY BY 945 PM CDT...
TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR CENTRAL TEXAS.
LAT...LON 3121 9765 3133 9742 3125 9734 3123 9724
3113 9717
TIME...MOT...LOC 0155Z 283DEG 17KT 3130 9758
$$
SCHULTZ3 follow-up statements
000
WWUS54 KFWD 090212
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
911 PM CDT TUE APR 8 2008
TXC027-090245-
/O.CON.KFWD.TO.W.0012.000000T0000Z-080409T0245Z/
BELL TX-
911 PM CDT TUE APR 8 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
NORTHEASTERN BELL COUNTY...
AT 911 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 14 MILES NORTHWEST OF
TROY...MOVING EAST AT 20 MPH. SPOTTERS HAVE REPORTED A POSSIBLE
TOUCHDOWN NEAR FLAT AND COLD SPRINGS IN CORYELL COUNTY. A TORNADO
MAY DEVELOP AT ANY TIME. TAKE COVER NOW IN ADDITION...GOLF BALL
SIZE HAIL OR LARGER MAY ACCOMPANY THE STORM.
THE TORNADO WILL BE NEAR...
TROY BY 945 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR CENTRAL TEXAS.
LAT...LON 3121 9765 3133 9742 3125 9734 3123 9724
3113 9717
TIME...MOT...LOC 0211Z 283DEG 17KT 3128 9749
$$
SCHULTZ000
WWUS54 KFWD 090231
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
931 PM CDT TUE APR 8 2008
TXC027-090245-
/O.CON.KFWD.TO.W.0012.000000T0000Z-080409T0245Z/
BELL TX-
931 PM CDT TUE APR 8 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR NORTH
CENTRAL BELL COUNTY...
AT 931 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED OVER EXTREME NORTH
CENTRAL BELL COUNTY...MOVING EAST AT 20 MPH.
IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR CENTRAL TEXAS.
LAT...LON 3127 9753 3133 9742 3129 9739 3124 9733
3124 9730 3121 9735
TIME...MOT...LOC 0231Z 283DEG 17KT 3126 9738
$$
SCHULTZ000
WWUS54 KFWD 090240
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
940 PM CDT TUE APR 8 2008
TXC027-090250-
/O.EXP.KFWD.TO.W.0012.000000T0000Z-080409T0245Z/
BELL TX-
940 PM CDT TUE APR 8 2008
...THE TORNADO WARNING FOR NORTH CENTRAL BELL COUNTY EXPIRES AT 945
PM CDT...
AT 940 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING WEAKENED AND MOVED OUT OF BELL COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR CENTRAL TEXAS.
LAT...LON 3127 9753 3133 9742 3129 9739 3124 9733
3124 9730 3121 9735
TIME...MOT...LOC 0240Z 283DEG 17KT 3125 9733
$$
SCHULTZWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 8, 7:26 PM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Apr 8, 7:26 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 726 PM CDT TUE APR 8 2008 .UPDATE... UPDATE TO REMOVE SVR TSTORM WATCH #173 FROM FANNIN/LAMAR/HUNT/ AND DELTA COUNTIES...LEFT THE REMAINDER OF THE WATCH FURTHER SOUTH GOING FOR NOW PER FRONTAL TRENDS (SEEMS TO BE ABOUT TO STALL). ALSO...ADJUST POPS THIS EVENING TO RELEGATE BEST CHANCES OVER SE 1/2...MAINLY S OF I-20 CORRIDOR...THEN LIFT CHANCE POPS BACK NWD ACROSS THE REMAINDER OF NW 1/2 OF CWA AS FRONT SLOWLY LIFTS BACK NWD. GFS LOOKS TO BE AN OVERDONE MODEL IN THIS REGARD AND GENERALLY FOLLOWED NAM12/RUC13 MODELS WHICH IS HANDLING CURRENT SCENARIO MUCH BETTER. WITH THIS IN MIND...ALL POPS IN THE CHANCE CATEGORY AND REMOVED LIKELY THOUGHT LATE TONIGHT WHICH MESHES WELL WITH MAJORITY OF SURROUNDING OFFICES. OTHERWISE...SOME ISOLATED SEVERE POSSIBLE IN/NEAR THE FRONTAL BOUNDARY PER SHEAR AND ELEVATED LAPSE RATES WITH LARGE HAIL THE MAIN THREAT... THOUGH LOCALIZED DAMAGING WINDS OR EVEN A BRIEF TORNADO SOUTH OF THE FRONT (IN WARM SECTOR) CANT BE RULED OUT. DID COORD WITH SPC ON A WATCH S OF I-20...BUT FOR NOW...ALL OFFICES AGREED THAT SVR WX WOULD BE TOO ISOLATED FOR WATCH ISSUANCE AT THIS TIME. ALL PARTIES WILL CONTINUE TO MONITOR. && .PREV DISCUSSION... /ISSUED 602 PM CDT TUE APR 8 2008/ AVIATION... 602 PM CDT. CONCERNS...STRONG TO SEVERE THUNDERSTORM POTENTIAL LATER TONIGHT AND WEDNESDAY. TAFS THROUGH 06Z WILL BE VFR WITH NORTH TO NORTHEAST WINDS. AFTERWARD...THE STALLED COLD FRONT TO THE SOUTH WILL BEGIN DRIFTING NORTH AND SHOULD MOVE THROUGH KDFW AROUND 15Z. APPROACHING SHORTWAVE WILL AID TSRA DEVELOPMENT ALONG AND NORTH OF THE FRONT LATER TONIGHT AND ON WEDNESDAY. EXPECT CIGS TO GO MVFR AROUND 06Z WITH SOME SCTD TSRA AROUND THE METROPLEX. CONVECTION INCREASES ACROSS THE METROPLEX TAF SITS FROM BEFORE DAYBREAK AND DURING THE DAY WEDNESDAY WHEN SEVERE POTENTIAL IS THE GREATEST. OUR LOW LEVEL AIR WILL SATURATE AS THE FRONT ARRIVES...THUS HAVE IFR CIGS AND MVFR VIS FROM NEAR DAYBREAK THROUGH MIDDAY. KACT BEING SOUTH OF THE FRONT COULD SEE VCSH THIS EVENING...THEN MORE ACTIVITY IS EXPECTED AFTER MIDNIGHT AND ON WEDNESDAY. 75 PREV DISCUSSION... 420 PM CDT. TO MAINTAIN INTER-OFFICE INTEGRITY...HAVE MADE SOME ADJUSTMENTS TO THURSDAY POPS. STILL UNCERTAINTY WITH TIMING...THOUGH PRECIP SHOULD RAPIDLY END WHEN DRY SURGE ENSUES. 25 400 PM CDT. FRONT BISECTING CWA SW-NE. SFC-BASED CONVECTION HAS BEGUN FROM DALLAS INTO NE ZONES...THOUGH SO FAR NO SEVERE STORMS. SVR WATCH 173 IN EFFECT FOR NE AREA UNTIL 9 PM CDT. FROPA WILL REQUIRE THE ELIMINATION OF NORTHERN END OF WATCH AREA WELL BEFORE EXPIRATION. STORMS THROUGH MID-EVENING WILL PRECEDE THE FRONT...WHICH WILL GRADUALLY BEGIN TO STALL. BY MIDNIGHT...ISENTROPIC LIFT ALONG FRONTAL SLOPE MAY RESULT IN TSRA NORTH OF THE SFC BOUNDARY. TO SIMPLIFY WORDING...GRID MIDNIGHT-TO-DAYBREAK HAS NO TEMPORAL VARIABILITY...THOUGH RAIN CHANCES WILL INCREASE SIGNIFICANTLY DURING THE PERIOD. 850-700MB WINDS INCREASE DRAMATICALLY AFTER DAYBREAK WEDNESDAY...SETTING THE STAGE FOR HEAVY RAIN AS WARM FRONT HEADS NORTH. WIDESPREAD CONVECTION WOULD BE ACROSS NORTHERN HALF OF CWA AND FOCUS WILL SHIFT NORTH DURING THE DAY WEDNESDAY AS SFC WINDS VEER. DISCRETE CELLS POSSIBLE IN WARM SECTOR...PARTICULARLY DURING THE AFTERNOON WHEN CELLS SOUTH OF BOUNDARY BECOME SFC-BASED. NEAR-BOUNDARY LOW-LEVEL DIRECTIONAL SHEAR MAY ALLOW FOR TORNADIC SUPERCELLS...THOUGH ANY ROTATING STORMS WILL BE CAPABLE OF LARGE DESTRUCTIVE HAIL AND DAMAGING DOWNBURST WINDS. ALTHOUGH NOT LIMITED TO THESE AREAS...SEVERE THREAT MAINLY NORTHERN HALF. THUNDERSTORM CHANCES MAINLY NORTH WILL DIMINISH FROM WEST TO EAST ON THURSDAY AS UPPER TROUGH SHIFTS EAST...AND DRYLINE BLASTS THROUGH THE AREA. STRONG DRY SW SFC WINDS WILL ENSUE...WITH COLD FRONTAL PASSAGE FOLLOWING THURSDAY NIGHT. NORTHERLY SFC FLOW WILL PERSIST THROUGH THE WEEKEND. MORNINGS WILL BE COOL BUT AFTERNOONS WILL BE MILD (THOUGH BELOW NORMAL). PLENTY OF SUNSHINE FRI-SUN WITH HIGHS FROM MID 60S NORTH TO MID 70S SOUTH. AFTER THE NEXT COUPLE DAYS...A RATHER PLEASANT WEEKEND FOR MID-APRIL. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 81 63 75 66 81 / 30 40 60 60 50 WACO, TX 83 66 79 65 82 / 40 50 40 40 40 PARIS, TX 79 58 72 64 77 / 50 50 60 60 60 DENTON, TX 76 58 74 63 80 / 30 30 60 70 50 MCKINNEY, TX 79 59 74 64 80 / 40 40 60 60 50 DALLAS, TX 80 63 75 66 81 / 30 50 60 60 50 TERRELL, TX 80 62 76 64 80 / 40 50 50 50 50 CORSICANA, TX 82 66 77 67 81 / 40 50 40 40 50 TEMPLE, TX 84 67 79 68 82 / 30 40 40 40 30 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 05/25
Hazardous weather outlook, Apr 8, 7:37 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 737 PM CDT TUE APR 8 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 737 PM CDT TUE APR 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... WIDELY SCATTERED THUNDERSTORMS...SOME SEVERE WITH LARGE HAIL... DAMAGING WINDS...AND A BRIEF TORNADO OR TWO...WILL OCCUR THIS EVENING SOUTH OF INTERSTATES 20 AND 30. THUNDERSTORMS WILL EXPAND NORTH AND IN COVERAGE ACROSS ALL OF NORTH TEXAS DURING THE OVERNIGHT. ALONG WITH SEVERE WEATHER THREATS... LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WIDESPREAD STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED WEDNESDAY AND AND THURSDAY. LARGE HAIL...DAMAGING WINDS..AND FLASH FLOODING WILL BE THE MAIN THREATS. A FEW TORNADOES ARE POSSIBLE. THE THREAT OF HAZARDOUS WEATHER WILL END BY THURSDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THROUGH TONIGHT. 05/
In the hours before
Local storm report, Apr 8, 7:35 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
735 PM CDT TUE APR 08 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL EVANT 31.48N 98.15W
04/08/2008 E1.00 INCH HAMILTON TX AMATEUR RADIOLocal storm report, Apr 8, 7:45 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
745 PM CDT TUE APR 08 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM HAIL ADAMSVILLE 31.30N 98.17W
04/08/2008 E1.75 INCH LAMPASAS TX AMATEUR RADIO
GOLFBALL HAIL IN ADAMSVILLELocal storm report, Apr 8, 8:20 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
820 PM CDT TUE APR 08 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM TORNADO 10 W GATESVILLE 31.44N 97.90W
04/08/2008 CORYELL TX TRAINED SPOTTER
TORNADO REPORTED ON THE GROUND SOUTH OF HI WAY 84 AND HI
WAY CR 177.Local storm report, Apr 8, 8:31 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
831 PM CDT TUE APR 08 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL GATESVILLE 31.44N 97.73W
04/08/2008 E1.75 INCH CORYELL TX AMATEUR RADIO
10 MINUTES OF GOLF BALL HAIL IN GATESVILLELocal storm report, Apr 8, 8:36 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
836 PM CDT TUE APR 08 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 16 SW GATESVILLE 31.28N 97.93W
04/08/2008 E0.75 INCH CORYELL TX AMATEUR RADIO
PENNY HAIL COVERING GROUND. ON 116 16 MILES SW OF
GATESVILLELocal storm report, Apr 8, 8:39 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE FORT WORTH TX
839 PM CDT TUE APR 08 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 16 SW GATESVILLE 31.28N 97.93W
04/08/2008 E1.75 INCH CORYELL TX AMATEUR RADIO
GOLF BALL HAIL COVERING GROUND...CORRECTION TO PENNY
SIZEThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 7:03 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 57 min |
| Apr 8, 7:26 PM CDT | Tornado Warning | FWD | Coryell, Hamilton, Lampasas | 49 min |
| Apr 8, 8:11 PM CDT | Tornado Warning | FWD | Coryell | 64 min |
| Apr 8, 8:14 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 61 min |
| Apr 8, 8:31 PM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 29 min |
| Apr 8, 8:41 PM CDT | Tornado Warning | FWD | Lampasas | 64 min |
| Apr 8, 8:58 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 62 min |
| Apr 8, 9:18 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 16 min |
| Apr 8, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 32 min |
| Apr 8, 10:14 PM CDT | Special Weather Statement | FWD | Tarrant | 31 min |
| Apr 8, 10:32 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 58 min |
| Apr 8, 10:38 PM CDT | Special Weather Statement | FWD | Tarrant | 37 min |
| Apr 8, 10:52 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 53 min |
| Apr 8, 10:56 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman | 32 min |
| Apr 8, 10:58 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 27 min |
| Apr 8, 11:04 PM CDT | Special Weather Statement | FWD | Coryell | 26 min |
| Apr 8, 11:07 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 53 min |
| Apr 8, 11:15 PM CDT | Special Weather Statement | FWD | Lamar | 30 min |
| Apr 8, 11:25 PM CDT | Special Weather Statement | FWD | Rains | 35 min |
| Apr 8, 11:33 PM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 22 min |
| Apr 8, 11:36 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 54 min |
| Apr 8, 11:40 PM CDT | Special Weather Statement | FWD | Palo Pinto | 35 min |
| Apr 8, 11:41 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 64 min |
| Apr 8, 11:45 PM CDT | Special Weather Statement | FWD | Coryell | 30 min |
| Apr 8, 11:46 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 59 min |
| Apr 8, 11:50 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 33 min |
| Apr 8, 11:54 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 49 min |
| Apr 8, 11:59 PM CDT | Special Weather Statement | FWD | Coryell | 31 min |
| Apr 9, 12:07 AM CDT | Special Weather Statement | FWD | Tarrant | 23 min |
| Apr 9, 12:18 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 57 min |
| Apr 9, 12:20 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 55 min |
| Apr 9, 12:26 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas | 47 min |
| Apr 9, 12:34 AM CDT | Severe Thunderstorm Warning | FWD | Hunt | 33 min |
| Apr 9, 1:05 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 55 min |
| Apr 9, 1:14 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 46 min |
| Apr 9, 1:30 AM CDT | Special Weather Statement | FWD | Hunt | 30 min |
| Apr 9, 1:32 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 58 min |
| Apr 9, 1:53 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 7 min |
| Apr 9, 1:55 AM CDT | Severe Thunderstorm Warning | FWD | Johnson | 65 min |
| Apr 9, 2:02 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 15 min |
| Apr 9, 2:29 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 32 min |
| Apr 9, 3:15 AM CDT | Special Weather Statement | FWD | Ellis | 30 min |
| Apr 9, 4:00 AM CDT | Flash Flood Watch | FWD | Collin, Cooke, Dallas, Delta, Denton, Eastland and 14 more | 28 hr |
| Apr 9, 4:07 AM CDT | Special Weather Statement | FWD | Dallas | 23 min |
| Apr 9, 5:18 AM CDT | River Flood Warning | FWD | Delta, Hopkins | 15 hr |
| Apr 9, 7:59 AM CDT | River Flood Warning | FWD | Dallas | 12 hr |
| Apr 9, 8:25 AM CDT | River Flood Warning | FWD | Hunt | 25 hr |
| Apr 9, 8:25 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 58 hr |
| Apr 9, 3:20 PM CDT | Special Weather Statement | FWD | Cooke | 25 min |
| Apr 9, 4:09 PM CDT | Special Weather Statement | FWD | Stephens | 36 min |
| Apr 9, 4:39 PM CDT | Special Weather Statement | FWD | Stephens | 21 min |
| Apr 9, 4:47 PM CDT | Tornado Warning | FWD | Stephens | 43 min |
| Apr 9, 5:13 PM CDT | Special Weather Statement | FWD | Palo Pinto | 32 min |
| Apr 9, 5:29 PM CDT | Tornado Warning | FWD | Palo Pinto, Stephens | 46 min |
| Apr 9, 6:00 PM CDT | Special Weather Statement | FWD | Young | 30 min |
| Apr 9, 6:13 PM CDT | Tornado Warning | FWD | Palo Pinto | 47 min |
| Apr 9, 6:19 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 41 min |
| Apr 9, 6:27 PM CDT | Special Weather Statement | FWD | Grayson | 33 min |
| Apr 9, 6:32 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 43 min |
| Apr 9, 6:46 PM CDT | Tornado Warning | FWD | Jack, Palo Pinto, Parker, Wise | 29 min |
| Apr 9, 6:47 PM CDT | Special Weather Statement | FWD | Lamar | 18 min |
Nearby
Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.